The $\zeta $-structure of average and uniform distances
Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 282-285
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_2_a4,
author = {S. T. Rachev},
title = {The $\zeta $-structure of average and uniform distances},
journal = {Doklady Akademii Nauk},
pages = {282--285},
year = {1984},
volume = {278},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a4/}
}
S. T. Rachev. The $\zeta $-structure of average and uniform distances. Doklady Akademii Nauk, Tome 278 (1984) no. 2, pp. 282-285. http://geodesic.mathdoc.fr/item/DAN_1984_278_2_a4/